Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 610848, 8 pages
http://dx.doi.org/10.1155/2015/610848
Research Article

On Interval-Valued Pseudolinear Functions and Interval-Valued Pseudolinear Optimization Problems

1Department of Computers, Xi’an Jiaotong University, Xi’an 710049, China
2Department of Mathematics, School of Science, Xi’an University of Posts and Telecommunications, Xi’an 710121, China

Received 23 January 2015; Revised 12 March 2015; Accepted 17 March 2015

Academic Editor: Adrian Petrusel

Copyright © 2015 Jianke Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianke Zhang, Qinghua Zheng, Chang Zhou, Xiaojue Ma, and Lifeng Li, “On Interval-Valued Pseudolinear Functions and Interval-Valued Pseudolinear Optimization Problems,” Journal of Function Spaces, vol. 2015, Article ID 610848, 8 pages, 2015. https://doi.org/10.1155/2015/610848.